MathSciNet Relay Station
MathSciNet bibliographic data
MR2382005 (2008k:93157) 93D20 (37C75)
Xu, Xuping; Zhai, Guisheng; He, Shouling On practical asymptotic stabilizability of switched affine systems. Nonlinear Anal. Hybrid Syst. 2 (2008), no. 1, 196–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement